Illinois Journal of Mathematics

Locally connected spaces and their compactifications

J. De Groot and R. H. McDowell

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 3 (1967), 353-364.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054556

Digital Object Identifier
doi:10.1215/ijm/1256054556

Mathematical Reviews number (MathSciNet)
MR0215287

Zentralblatt MATH identifier
0147.41602

Subjects
Primary: 54.53

Citation

De Groot, J.; McDowell, R. H. Locally connected spaces and their compactifications. Illinois J. Math. 11 (1967), no. 3, 353--364. doi:10.1215/ijm/1256054556. https://projecteuclid.org/euclid.ijm/1256054556


Export citation